Skip to content
My WebMD Sign In, Sign Up

Read user comments about the side effects, benefits, and effectiveness of travatan opht.

Overall User Ratings

26 Total User Reviews

User Reviews

1-5 of 21 Next»
Condition: Increased Pressure in the Eye
3/6/2014 4:43:43 PM

Reviewer: john, 75 or over Male on Treatment for 2 to less than 5 years (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 1

Satisfaction

Current Rating: 1

Comment:

Condition: Increased Pressure in the Eye
8/11/2013 5:34:11 PM

Reviewer: rosebud, 35-44 Female on Treatment for 6 months to less than 1 year (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 3

Satisfaction

Current Rating: 1

Comment:
This has made me feel nausea, followed by blurred vision, depression & red itchy eyes. I have put on so much weight and i feel tired all the time. The side effects are terrible. Would not recommend...does anyone agree?

Condition: Increased Pressure in the Eye
5/6/2013 2:51:10 PM

Reviewer: Cassie, 55-64 Female on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 3

Comment:
My eye pressure was in the late 20s in both eyes within 4 weeks it was in the teens so its working. Side effects are eyelash growth, hair growing under my eyes, feeling very anxious all the time and can get depressed. Gas, stomach upset. Red blotchy skin on my face, bloodshot eyes, blurring vision at times. Increased appetite I have put 14 pounds on in weight in the first 5 weeks of using Travopro ... Show Full Comment

Condition: Increased Pressure in the Eye
9/25/2012 12:45:39 PM

Reviewer: Cheryl, 55-64 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 1

Comment:
Bad experience with Travatan Z. Although the drops didn't burn, my eye became fiery red and about 2 hours after instillation, I developed severe eye pain - a throbbing ache. The eye felt bruised, like I'd been punched in the eye. Also had severe sensitivity to light. No visual problem. Happened each of the 4 days I used it, so it didn't get better with time. Now on a different med.

Condition: Increased Pressure in the Eye
12/28/2011 1:53:03 PM

Reviewer: 65-74 Female on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 4

Ease of Use

Current Rating: 3

Satisfaction

Current Rating: 4

Comment:
Has decreasd pressure in both eyes but one eye is itchy and sometimes crusty, also have burning redness on skin under eye this eye.

1-5 of 21 Next»
Report Problems to the Food and Drug Administration
 
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

Health Solutions From Our Sponsors

Ask the pharmacist

Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
See the Ask the Pharmacist event schedule.

Ask a Question

Popular Slideshows & Tools on WebMD

tea
What you should eat.
Woman sitting in front of UV lights
Is yours working?
woman using breath spray
What's causing yours?
colon xray
Get the facts.
MS Overview
Recognizing symptoms.
bowl of yogurt with heart shape
Eat for a healthy heart.
woman doing pushups
To help you get fit.
Colored x-ray of tooth decay
Know what to look for.
Woman sitting with child
Do you know the symptoms?
fruit drinks
Foods that can help you focus.
Sad dog and guacamole
Don't feed this to your dog.
Thyroid exam
See how much you know.

Women's Health Newsletter

Find out what women really need.

WebMD the app

Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

Find Out More
IMPORTANT: About This Section and Other User-Generated Content on WebMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.